# SDR YENA20130127021

- Difficulty date: January 27, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 47,149 hours, 17,283 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: W0663
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 45,029 hours, 16,488 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

FLT 215 EWR-SJU, ON TAXI IN, SHUT NR 2 ENGINE DOWN AND HAD COMPLETE ELECTRICAL FAILURE BATTERY POWER ONLY.  RECYCLED GEN 1 NO LUCK ENGINE NR 1 STILL RUNNING BATTERY POWER. 2 APU START ATTEMPTS NO SUCCESS BATTERIES DIED TURNED TO GATE.  REMOVED AND REPLACED NR 1 ENGINE IDG PER AMM 24-21-51-04-13.  LEAK & OPS CHECKS GOOD.
